| Model Number |
2R8404 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: the event occurred during an unspecified ate of (b)(6) 2024.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a solution set with duo-vent spike was assembled incorrectly.The dark blue slide clamp was on backwards and the tubing had to be twisted to use it.This issue was discovered during use while attempting to use for chemotherapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6, h11.H11: the actual device was not available; however, four (4) photos of the sample were provided for evaluation.The returned photographs were reviewed, and it was noted that the slide clamp was assembled incorrectly.The reported condition was verified.The cause of the reported condition was verified.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.